# SDR AALA20061383

- Difficulty date: December 26, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3397 · Light System Wiring
- Part: Receptacle
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 29D INOPERATIVE.  REPLACED LIGHT RECEPTACLE FOR EMERGENCY LIGHT AT SEAT 29D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
